# SDR REXA2022120101005

- Difficulty date: September 6, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: H341935
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE HOUSING IS BROKE / MISSING MATERIAL.  REMOVED THE CREW-ESCAPE-HATCH LATCH- MECHANISM OUTSIDE HANDLE IAW CRJ 900 AMM 52-22-02-000-805-A01 CORRECTIVE ACTION: REF STEP 4A AND 4C FOR INSTALLATION OF CREW ESCAPE HATCH LATCH MECHANISM OUTSIDE HANDLE THE CREW ESCAPE HATCH OUTER HANDLE HOUSING REQUIRES REMOVAL CORRECTIVE ACTION: REMOVED CREW ESCAPE HATCH OUTER HANDLE HOUSING IAW CRJ 900 SRM 51-42-06-001-001 A01. : NEW CREW ESCAPE HATCH OUTER HANDLE HOUSING NEEDS LOCATED. CORRECTIVE ACTION: LOCATED NEW CREW ESCAPE HATCH OUTER HANDLE HOUSING PN# H3419-35 SN# 1758 IAW CRJ 900 SRM 51-40-11-001-001-A01. CREW ESCAPE HATCH OUTER HANDLE HOUSING REQUIRES INSTALL. CORRECTIVE ACTION: INSTALLED NEW CREW ESCAPE HATCH OUTER HANDLE HOUSING P/N H3419-35 S/N 1758 IAW CRJ 900 SRM 52-22-02-01. 51-25-16-001-001-A01 AND 51-42-06-001-001-A01 CRJ 900 SRM 52-22-02-01 WHICH WAS USED IN STEP 4A IS NOT A VALID REFERENCE. CORRECTIVE ACTION: CORRECT SRM # 52-22-02-000-805-A01 : REFERENCE STEP 4B IS STILL NOT CORRECT CORRECTIVE ACTION: REFERENCE STEPS 4A AND 4B SHOULD BE CRJ900 AMM 52-22-02-400-805-A01 REF 1A DO THE OPERATIONAL TEST OF THE CREW ESCAPE-HATCH LATCH-MECHANISM (TASK 52-22-02-710-801). CORRECTIVE ACTION: OPS TEST OF THE CREW ESCAPE HATCH LATCH MECHANISM GOOD IAW CRJ 900 AMM 52-22-02-710-801-A01. NO DEFECTS NOTED
